# SDR SWIA972499

- Difficulty date: April 5, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 6,936 hours, 10,298 cycles
- Engine: Pwa PW118B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST THREE ROWS OF EMERGENCY LIGHTS DO NOT ILLUMINATE.  ALSO FORWARD EXIT SIGNS DO NOT ILLUMINATE.  REPLACED FORWARD (NR 1) EMERGENCY LIGHT BATTERY PACK.  GROUND CHECK NORMAL.  P/N D366-04-001, S/N ON  883, S/N OFF 397.
